Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

On the Numerical Solutions of Heston Partial Differential Equation

PP: 63-68
Author(s)
Jafar Biazar, Fereshteh Goldoust, Farshid Mehrdoust,
Abstract
In this paper, some schemes are developed to study numerical solution of the Heston partial differential equation with an initial and boundary conditions, by the variational iteration method (VIM). The numerical solutions obtained by the variational iteration method are compared with those of Adomian decomposition method (ADM) and Homotopy perturbation method (HPM). The results show that the variational iteration method is much easier, more convenient, and more stable and efficient than Adomian decomposition method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved